Kagami Seiji
   Department   School of Medicine  Obstetrics and Gynecology, Clinical Medical Sciences
   Position  
Article types case reports
Language English
Peer review Peer reviewed
Title Acute arteritis after G-CSF administration.
Journal Formal name:International cancer conference journal
Abbreviation:Int Cancer Conf J
ISSN code:21923183/21923183
Domestic / ForeginForegin
Volume, Issue, Page 8(2),77-80頁
Author and coauthor Kinjo Yasuyuki, Kurita Tomoko, Ueda Taeko, Kagami Seiji, Matsuura Yusuke, Yoshino Kiyoshi
Publication date 2019/04
Summary Granulocyte colony-stimulating factor (G-CSF) is commonly used in clinical practice to accelerate neutropenia recovery after chemotherapy. G-CSF is a myeloid growth factor produced by monocytes, macrophages, fibroblasts and endothelial cells. Generally, aortitis and arteritis are not a known side effect of G-CSF and is thought to be extremely rare. Here, we present a case of a 77-year-old woman who underwent adjuvant chemotherapy (combined paclitaxel and carboplatin) for ovarian cancer, and then developed acute arteritis after receiving G-CSF. She developed grade 4 neutropenia on day 7 of the third chemotherapy cycle and received six G-CSF administrations. Two days after G-CSF administration, she came down with a high-grade fever that persisted for 2 weeks. Laboratory tests revealed a white blood cell count of 8700 UI, neutrophilic sequestration of 61.5%, and C-reactive protein of 8.43 mg/dl at the highest point of her fever.
DOI 10.1007/s13691-018-00357-z
PMID 31149552